Alert archive / Georgia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 131, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 25, 2025, 10:24 PM EDT for 4 counties in Georgia. It was in force for 51 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2025, 10:24 PM EDT (02:24 UTC)
- Expired
- Apr 25, 2025, 11:15 PM EDT
- In force
- 51 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Butts County, GA, Clayton County, GA, Henry County, GA, Spalding County, GA
The radar
The Atlanta radar (KFFC), 31 km from the middle of the area, began a volume at 02:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 10:30 PM EDT | TSTM WND DMG | 1 Wsw Birdie, GA | Tree down near the intersection of Fayettville Rd and Vaughn Rd. |
| Apr 25, 10:35 PM EDT | TSTM WND DMG | 2 W Highland Mills, GA | Tree down near the intersection of W McIntosh Rd and Westmoreland Rd. |
| Apr 25, 10:40 PM EDT | TSTM WND DMG | 1 S Sunny Side, GA | Mobile home damaged and a powerline down in Timber Creek Mobile Home Park. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.4 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 966 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 1365 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
538
WUUS52 KFFC 260224
SVRFFC
GAC035-063-151-255-260315-
/O.NEW.KFFC.SV.W.0131.250426T0224Z-250426T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
1024 PM EDT Fri Apr 25 2025
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Spalding County in west central Georgia...
Henry County in north central Georgia...
Southwestern Butts County in central Georgia...
Southeastern Clayton County in north central Georgia...
* Until 1115 PM EDT.
* At 1023 PM EDT, a severe thunderstorm was located over Atlanta
Motor Speedway, or 9 miles north of Griffin, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Blacksville, Ola, Walker Mill, McDonough, Locust Grove, Luella, Jw
Smith Reservoir, Flippen, Jenkinsburg, Highland Mills, Towalaga,
Experiment, McKibben, East Griffin, Birdie, Sunny Side, Hampton,
Vaughn, Lovejoy, and Bonanza.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3334 8439 3334 8438 3335 8439 3345 8439
3346 8438 3348 8439 3351 8404 3350 8403
3349 8403 3350 8402 3334 8396 3321 8404
3323 8439
TIME...MOT...LOC 0223Z 279DEG 28KT 3338 8430
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
962
WWUS52 KFFC 260234
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
1034 PM EDT Fri Apr 25 2025
GAC063-260244-
/O.CAN.KFFC.SV.W.0131.000000T0000Z-250426T0315Z/
Clayton GA-
1034 PM EDT Fri Apr 25 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLAYTON COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
&&
LAT...LON 3333 8431 3344 8429 3349 8429 3351 8404
3350 8403 3349 8403 3350 8402 3334 8396
3321 8404 3323 8432
TIME...MOT...LOC 0234Z 274DEG 37KT 3337 8415
$$
GAC035-151-255-260315-
/O.CON.KFFC.SV.W.0131.000000T0000Z-250426T0315Z/
Spalding GA-Henry GA-Butts GA-
1034 PM EDT Fri Apr 25 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR NORTHEASTERN SPALDING...HENRY AND SOUTHWESTERN BUTTS COUNTIES...
At 1034 PM EDT, a severe thunderstorm was located over Luella, or
near McDonough, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Highland Mills, Blacksville, Towalaga, Ola, Experiment, Walker Mill,
McKibben, East Griffin, Sunny Side, McDonough, Hampton, Locust Grove,
Luella, Flippen, Griffin, Jenkinsburg, Jackson, and Stockbridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3333 8431 3344 8429 3349 8429 3351 8404
3350 8403 3349 8403 3350 8402 3334 8396
3321 8404 3323 8432
TIME...MOT...LOC 0234Z 274DEG 37KT 3337 8415
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 9:47 PM EDT, 37 minutes earlier.
Area forecast discussion, Apr 25, 9:47 PM EDT, 37 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 947 PM EDT Fri Apr 25 2025 ...Late Evening Update... .UPDATE... Issued at 927 PM EDT Fri Apr 25 2025 A broken line of showers and thunderstorms continues to progress through North and Central GA this evening. Frequent lightning, gusty winds and locally heavy rainfall will be the main threats. Some small hail (pea to penny sized hail) cannot be ruled out. Isolated quarter sized hail with any stronger to marginally severe storms that pulse up is also possible. Low clouds and patchy fog will follow this activity and persist through the overnight hours. Will need to monitor for any patchy dense fog particularly in areas where clearing occurs. Made a few updates to reflect current radar/sky/temperature trends, otherwise, the forecast remains on track. && .SHORT TERM... (This evening through Saturday) Issued at 342 PM EDT Fri Apr 25 2025 A mid-/upper-level shortwave and forcing along a prefrontal trough have aided in the development of a broken line of showers and storms across TN and AL. This convective complex is expected to move through mainly north Georgia this evening and tonight, and could bring gusty to locally damaging winds. The general time frame for the complex to move through is ~6 PM to ~2 AM. Ahead of this feature, diurnally-driven isolated to scattered showers and storms can be expected, although convective initiation may not kick off until mid-afternoon given the cloud deck that has been in place this morning and early afternoon. Additionally, Day Cloud Phase Distinction satellite imagery is not yet indicating widespread towering Cu or cooling cloud tops indicative of instability being utilized. Like the hail with a few storms yesterday proved, marginal mid-level lapse rates of 6.5-7.0 C/km amid generous SBCAPE may support a few intense updrafts capable of damaging wind gusts and hail. Additionally, bulk shear remains relatively weak, so diurnally- driven storms will be slow-movers, capable of heavy rainfall. For tomorrow (Saturday), have capped PoPs at 30% during peak heating, but even this may be too generous. Northwest flow and a weak ridge will move in behind the exiting aforementioned shortwave trough. This general flow pattern will support increased subsidence, which should limit any convection to isolated at most. Martin && .LONG TERM... (Sunday morning through next Thursday) Issued at 342 PM EDT Fri Apr 25 2025 - High pressure through the long term will keep temps warm and the chance for thunderstorms slim. - More unsettled weather possible towards the end of next week. High pressure over the southeast is expected to set up and hold strong through most of the long term forecast. Temps are expected to be in the upper 80s with overnight lows in the upper 50s and low 60s. Given the temps, an afternoon thunderstorm is certainly possible but the threat for widespread storms will remain low. A front is expected to stall across TN/N. GA at some point late next week, which will bring the chance for some rain back to the northern part of the state. The trick with the forecast is where the front eventually stalls, some solutions further north continue the dry spell and as a result we've decided to keep the possibility of rain capped at slight until we can get a better look at it. Aside from needing the rain, this front doesn't currently appear to pose any risk for severe weather or significant flooding, but please continue to monitor the forecast if you have plans. Vaughn && .AVIATION... (00Z TAFS) Issued at 741 PM EDT Fri Apr 25 2025 A line of shra/tsra has begun to move into NW GA. Elected to push back timing of tsra at MCN/AHN to 03z-06z and 04-08z respectively. Otherwise, thunder should be thru the ATL sites and CSG by 04z with lingering shra for a few hours. Expect cigs to deteriorate overnight though patchy at first. Still uncertainties as far as the potential/extent of MVFR/IFR cigs but elected to add a TEMPO for IFR cigs at RYY btwn 09z-13z. Winds waffle from SE/SW side until the convection moves through at which point will go calm/VRB overnight and switching to the W/WNW on Saturday. //ATL Confidence...00Z Update... Medium confidence on all elements. 07 && .PRELIMINARY POINT TEMPS/POPS... Athens 61 80 61 85 / 0 20 50 30 Atlanta 65 81 63 84 / 0 30 40 30 Blairsville 61 73 57 78 / 0 50 60 30 Cartersville 66 80 60 83 / 20 50 50 30 Columbus 65 87 64 88 / 0 20 30 30 Gainesville 64 76 61 82 / 0 40 50 30 Macon 60 86 64 87 / 0 10 30 30 Rome 64 79 60 83 / 10 60 50 30 Peachtree City 63 83 61 85 / 0 30 40 30 Vidalia 63 88 65 89 / 0 10 10 30 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Martin LONG TERM....Vaughn AVIATION...07
Hazardous weather outlook, Apr 25, 10:11 PM EDT, 13 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1011 PM EDT Fri Apr 25 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-270215- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1011 PM EDT Fri Apr 25 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Tonight... The chance for thunderstorms will continue for eastern and central GA through at least 4 AM. Some storms may be strong and a few severe storms will be possible, with gusty to damaging winds, small hail, and locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... Isolated thunderstorms are forecast this weekend across portions of north and central Georgia, and again on Thursday. Widespread severe storms are not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Apr 25, 8:35 PM EDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
835 PM EDT Fri Apr 25 2025
GAZ006>008-014>016-260115-
Gilmer GA-Dawson GA-Union GA-White GA-Lumpkin GA-Fannin GA-
835 PM EDT Fri Apr 25 2025
...A strong thunderstorm will impact portions of central Lumpkin,
southeastern Gilmer, northwestern White, northwestern Dawson,
southern Union and southeastern Fannin Counties through 915 PM EDT...
At 835 PM EDT, a strong thunderstorm was over Springer Mountain
Shelter, or 11 miles northwest of Dahlonega, moving east at 25 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Amicalola Falls State Park, Robertstown, Woods Hole Shelter, Low Gap
Shelter, Len Foote Hike Inn, Suches, Vogel State Park, Stover Creek
Shelter, Turners Corner, Gaddistown, Qualatchee Lake, Margret, Camp
Merrill, Whitley Gap Shelter, Springer Mountain Shelter, Camp Coleman
Lake, Owltown, Black Gap Shelter, Hawk Mountain Shelter, and
Smithgall Woods Conservation Are.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3484 8379 3483 8380 3482 8378 3480 8378
3479 8377 3462 8369 3452 8418 3458 8433
3472 8426 3486 8381
TIME...MOT...LOC 0035Z 251DEG 21KT 3462 8416
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Apr 25, 8:48 PM EDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
848 PM EDT Fri Apr 25 2025
GAZ013>016-023-260130-
Hall GA-Dawson GA-Pickens GA-White GA-Lumpkin GA-
848 PM EDT Fri Apr 25 2025
...A strong thunderstorm will impact portions of southern Lumpkin,
southwestern White, Dawson, northwestern Hall and eastern Pickens
Counties through 930 PM EDT...
At 847 PM EDT, a strong thunderstorm was over Fausett Lake, or 8
miles east of Jasper, moving east at 30 mph.
HAZARD...40 to 50 mph wind, nickel sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Amicalola Falls State Park, Sequoyah Lake, Marblehill, Dougherty,
Juno, Fausett Lake, Murrayville, Lake Tamarack, Auraria, Dawsonville,
Garland, Nimblewill, Dahlonega, McKee, and Jasper.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3456 8379 3434 8388 3440 8434 3448 8443
3455 8439 3455 8437 3456 8437 3456 8435
3457 8434
TIME...MOT...LOC 0047Z 266DEG 24KT 3449 8429
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHSpecial weather statement, Apr 25, 9:02 PM EDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
902 PM EDT Fri Apr 25 2025
GAZ042-043-052-053-066-067-078-260145-
Harris GA-Douglas GA-Coweta GA-Carroll GA-Heard GA-Troup GA-
Meriwether GA-
902 PM EDT Fri Apr 25 2025
...Strong thunderstorms will impact portions of northwestern
Meriwether, southern Carroll, southwestern Douglas, Heard, Troup,
western Coweta and western Harris Counties through 945 PM EDT...
At 901 PM EDT, a line of strong thunderstorms was along a line
extending from near Bowdon to Standing Rock to near Opelika, and
moving east at 30 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Franklin, Carrollton, Louise, Seaton Lake, Fairplay, Hogansville,
Piedmont Heights, Mountain Hill, LaGrange, Wares Crossroads,
Blackjack Mountain, Corinth, Mulberry Grove, Whitesville-Pine Lake,
Whitesburg, Centralhatchee, Roopville, Bowdon, Tyus, and State Line
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3365 8484 3320 8481 3264 8494 3261 8508
3263 8508 3264 8511 3266 8509 3269 8512
3274 8511 3276 8514 3278 8512 3281 8517
3285 8515 3286 8519 3355 8531
TIME...MOT...LOC 0101Z 249DEG 26KT 3349 8527 3308 8524 3265 8534
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Apr 25, 9:34 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
934 PM EDT Fri Apr 25 2025
GAZ042>044-053>056-066-067-078-079-260200-
Harris GA-Fayette GA-Douglas GA-Clayton GA-Coweta GA-Carroll GA-
Troup GA-Spalding GA-Meriwether GA-Talbot GA-South Fulton GA-
934 PM EDT Fri Apr 25 2025
...Strong thunderstorms will impact portions of west central
Spalding, Fayette, Meriwether, east central Carroll, southern
Douglas, southeastern Troup, Coweta, northwestern Clayton,
southwestern Fulton, northwestern Talbot and eastern Harris Counties
through 1000 PM EDT...
At 934 PM EDT, a line of strong thunderstorms was along a line
extending from near Fairplay to Hogansville to near Lake Harding, and
moving east at 30 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Turin, Cataula, Haralson, Fairplay, Stovall, Cannongate, East Newnan,
Mulberry Grove, Pine Mountain-Callaway Gardens, Madras, Saint Marks,
Greenville, Sharpsburg, Luthersville, Pine Mountain, Palmetto, Warm
Springs, College Park, Alvaton, and Lone Oak.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3318 8486 3331 8486 3365 8490 3371 8448
3368 8442 3324 8447 3315 8452 3264 8464
3262 8500
TIME...MOT...LOC 0134Z 255DEG 27KT 3361 8482 3316 8488 3274 8508
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Apr 25, 9:36 PM EDT, 48 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
936 PM EDT Fri Apr 25 2025
GAZ014>016-022-023-033-260200-
Hall GA-Dawson GA-North Fulton GA-Forsyth GA-White GA-Lumpkin GA-
936 PM EDT Fri Apr 25 2025
...Strong thunderstorms will impact portions of Forsyth, Lumpkin,
White, southeastern Dawson and Hall Counties through 1000 PM EDT...
At 935 PM EDT, a line of strong thunderstorms was along a line
extending from near Turners Corner to near Dougherty to Ducktown, and
moving east at 25 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Drew, Robertstown, Dougherty, Mossy Creek, Coal Mountain, Oakwood,
Cleveland, Matt, Murrayville, Leaf, Turners Corner, Sautee, Lake
Lanier Islands, War Hill Park, Dahlonega, Qualatchee Lake, Whitley
Gap Shelter, Cumming, Birmingham, and Aqualand Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3467 8364 3466 8366 3462 8364 3458 8364
3455 8362 3451 8367 3446 8363 3442 8364
3414 8397 3417 8406 3415 8409 3416 8436
3419 8433 3419 8426 3424 8426 3439 8408
3472 8398 3474 8362
TIME...MOT...LOC 0135Z 265DEG 20KT 3466 8394 3440 8402 3422 8423
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Apr 25, 10:14 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1014 PM EDT Fri Apr 25 2025
GAZ053>057-068-070-260245-
Fayette GA-Lamar GA-Clayton GA-Coweta GA-Spalding GA-Pike GA-
Henry GA-
1014 PM EDT Fri Apr 25 2025
...A strong thunderstorm will impact portions of Spalding, Fayette,
northern Pike, southwestern Henry, eastern Coweta, central Clayton
and northwestern Lamar Counties through 1045 PM EDT...
At 1014 PM EDT, a strong thunderstorm was over Woolsey, or 8 miles
southeast of Fayetteville, moving east at 30 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Lake Spivey, Blacksville, Starrs Mill, Woolsey, Walker Mill, Orchard
Hill, McDonough, Hollonville, Inman, Rover, Williamson, Luella,
Jonesboro, Jw Smith Reservoir, Flippen, Highland Mills, Brooks,
Fayetteville, Towalaga, and Stockbridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3354 8451 3354 8415 3328 8410 3317 8420
3313 8435 3314 8449 3315 8451 3318 8451
3320 8449 3322 8451 3322 8454
TIME...MOT...LOC 0214Z 279DEG 27KT 3334 8439
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 8:02 PM EDT | Special Weather Statement | FFC | Gilmer | 28 min |
| Apr 25, 8:26 PM EDT | Special Weather Statement | FFC | Bartow, Cherokee | 49 min |
| Apr 25, 8:35 PM EDT | Special Weather Statement | FFC | Lumpkin, White | 40 min |
| Apr 25, 8:48 PM EDT | Special Weather Statement | FFC | Dawson | 42 min |
| Apr 25, 8:51 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Hall, Lumpkin, Pickens, White | 39 min |
| Apr 25, 9:02 PM EDT | Special Weather Statement | FFC | Carroll, Heard, Troup | 43 min |
| Apr 25, 9:34 PM EDT | Special Weather Statement | FFC | Coweta, Fayette, Harris, Meriwether | 26 min |
| Apr 25, 9:36 PM EDT | Special Weather Statement | FFC | Forsyth, Hall, Lumpkin, White | 24 min |
| Apr 25, 9:47 PM EDT | Flash Flood Warning | FFC | Dawson, Fannin, Gilmer, Hall, Lumpkin, Towns and 2 more | 2 hr |
| Apr 25, 10:14 PM EDT | Special Weather Statement | FFC | Fayette, Henry, Spalding | 31 min |
| Apr 25, 10:27 PM EDT | Special Weather Statement | FFC | DeKalb, Rockdale | 33 min |
| Apr 25, 10:37 PM EDT | Special Weather Statement | FFC | Barrow | 38 min |
| Apr 25, 10:51 PM EDT | Special Weather Statement | FFC | Newton, Rockdale, Walton | 39 min |
| Apr 25, 11:20 PM EDT | Special Weather Statement | FFC | Clarke, Greene, Morgan, Oconee, Oglethorpe | 40 min |
| Apr 26, 12:00 AM EDT | Special Weather Statement | FFC | Madison, Oglethorpe, Wilkes | 45 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.